MAUDE Adverse Event Report: STERIS MEXICO, S. de R.L. de C.V. AMSCO; Transfer Carriage

STERIS MEXICO, S. de R.L. de C.V. AMSCO; Transfer Carriage
Model Number 20
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the front wheels to their evolution transfer carriage did not latch properly to the sterilizer¿s docking station subsequently causing the carriage to fall.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the transfer carriage manifold and found that the front wheels did not properly engage after the manifold was pulled out of the sterilizer, causing the manifold to fall to the floor.After further inspection, the technician found that the leg lock assembly and release mechanism were misaligned, preventing proper operation of the front wheel locking system.To resolve the issue, the technician adjusted and realigned the front assembly of the transfer carriage, including the leg lock assembly and release mechanism.After the equipment was tested and confirmed operating according to specifications, it was returned to service.No additional issues have been reported.

Brand Name
AMSCO
Common Device Name
Transfer Carriage
Manufacturer (Section D)
STERIS MEXICO, S. de R.L. de C.V.
avenida avante 790
parque industrial guadalupe
guadalupe nuevo leon 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. de R.L. de C.V.
avenida avante 790
parque industrial guadalupe
guadalupe nuevo leon 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50696781
Report Number3005899764-2026-00066
Device Sequence Number13182828
Product Code FLE
UDI-Device Identifier00724995151652
UDI-Public(01)00724995151652(11)200504
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20
Device Catalogue NumberSR02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown